# SDR 06FDEA04214

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 69,874 hours, 11,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING (FLAP) I/B FLAP O/B HINGE NR 1 O/B PIVOT HOLE SURFACE FOUND CORROSION.  REPAIR CARRIED OUT AT LEFT WING (FLAP) I/B FLAP O/B HINGE NR 1 O/B PIVOT HOLE AS PER FEDEX EA 1-5750-105578.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
